# SDR 97UAL900278

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF' EICAS AND BLEED OFF WARNING LIGHT DISPLAYED DURING CLIMBOUT.  *S/D*  MAINTENANCE FOUND WIRE CHAFED THROUGH AT PRESSURE REGULATING VALVE, CONTACTING ADJACENT METAL TUBING.  REPAIRED WIRING AND SECURED.
